Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

200 Publications


2025 | Journal Article | LibreCat-ID: 58402
Fibering polarizations and Mabuchi rays on symmetric spaces of compact type
T. Baier, A.C. Ferreira, J. Hilgert, J.M. Mourão, J.P. Nunes, Analysis and Mathematical Physics 15 (2025).
LibreCat | DOI
 

2025 | Book Chapter | LibreCat-ID: 58587
Quantum-Classical Correspondences for Locally Symmetric Spaces
J. Hilgert, in: Symmetry in Geometry and Analysis, Volume 2, 2025.
LibreCat | DOI | Download (ext.)
 

2025 | Journal Article | LibreCat-ID: 59344
Edge Laplacians and Edge Poisson Transforms for Graphs
C. Arends, J. Frahm, J. Hilgert, Potential Analysis (2025).
LibreCat | DOI
 

2025 | Journal Article | LibreCat-ID: 59343
A pairing formula for resonant states on finite regular graphs
C. Arends, J. Frahm, J. Hilgert, Mathematische Annalen (2025).
LibreCat | DOI
 

2024 | Preprint | LibreCat-ID: 53413 LibreCat | arXiv
 

2024 | Book | LibreCat-ID: 55193
Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik
M. Hoffmann, J. Hilgert, T. Weich, Ebene euklidische Geometrie. Algebraisierung, Axiomatisierung und Schnittstellen zur Schulmathematik, Springer Berlin Heidelberg, Berlin, Heidelberg, 2024.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 32101 | OA
Ruelle-Taylor resonances of Anosov actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, J. Hilgert, J. Europ. Math. Soc. (2024) 1–36.
LibreCat | Files available
 

2024 | Journal Article | LibreCat-ID: 57498
Quantization in fibering polarizations, Mabuchi rays and geometric Peter–Weyl theorem
T. Baier, J. Hilgert, O. Kaya, J.M. Mourão, J.P. Nunes, Journal of Geometry and Physics 207 (2024).
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 58103
Spectral correspondences for finite graphs without dead ends
K.-U. Bux, J. Hilgert, T. Weich, Indagationes Mathematicae 36 (2024) 188–217.
LibreCat | DOI
 

2024 | Book | LibreCat-ID: 57590
Mathematische Strukturen 2. Auflage
J. Hilgert, Mathematische Strukturen 2. Auflage, Springer Berlin Heidelberg, Berlin, Heidelberg, 2024.
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 31190
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, Analysis & PDE 16 (2023) 2241–2265.
LibreCat | arXiv
 

2023 | Journal Article | LibreCat-ID: 31210
Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters
C. Arends, J. Hilgert, Journal de l’École Polytechnique — Mathématiques 10 (2023) 335–403.
LibreCat | DOI | arXiv
 

2023 | Journal Article | LibreCat-ID: 34793
Aspects of control theory on infinite-dimensional Lie groups and G-manifolds
H. Glöckner, J. Hilgert, Journal of Differential Equations 343 (2023) 186–232.
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35322
Poisson transforms for trees of bounded degree
K.-U. Bux, J. Hilgert, T. Weich, Journal of Spectral Theory 12 (2022) 659–681.
LibreCat | DOI
 

2022 | Book Review | LibreCat-ID: 51554
Ethan D. Bolker und Maura B. Mast: Common Sense Mathematics, Second Edition. AMS/MAA Press 2021
J. Hilgert, Mathematische Semesterberichte 69 (2022) 151–153.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 31263
High frequency limits for invariant Ruelle densities
C. Guillarmou, J. Hilgert, T. Weich, Annales Henri Lebesgue 4 (2021) 81–119.
LibreCat | DOI | arXiv
 

2021 | Journal Article | LibreCat-ID: 36271
Algebraically Independent Generators for the Algebra of Invariant Differential Operators on SLn(R)/SOn(R)
D. Brennecken, J. Hilgert, L. Ciardo, Journal of Lie Theory 31 (2021) 459--468.
LibreCat | DOI
 

2021 | Book Review | LibreCat-ID: 51556
Philip Ording: 99 Variations on a Proof. Princeton University Press 2019
J. Hilgert, Mathematische Semesterberichte 68 (2021) 171–173.
LibreCat | DOI
 

2021 | Book Review | LibreCat-ID: 51555 LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 35702
Consultation Phases in Mathematics Learning and Support Centres
M. Schürmann, A. Panse, Z. Shaikh, R. Biehler, N. Schaper, M. Liebendörfer, J. Hilgert, International Journal of Research in Undergraduate Mathematics Education 8 (2021) 94–120.
LibreCat | DOI
 

Filters and Search Terms

(person=220)

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed